Oracea and Weight gain - from FDA reports
Weight gain is found among people who take Oracea, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Propecia, and have Rosacea . We study 546 people who have side effects while taking Oracea from FDA. Among them, 9 have Weight gain. Find out below who they are, when they have Weight gain and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Oracea has active ingredients of doxycycline. It is often used in rosacea. (latest outcomes from Oracea 707 users)
Weight gain has been reported by people with depression, high blood pressure, rheumatoid arthritis, multiple sclerosis, bipolar disorder (latest reports from 118,274 Weight gain patients).
On Feb, 14, 2017
546 people reported to have side effects when taking Oracea.
Among them, 9 people (1.65%) have Weight Gain
Number of reports submitted per year:
Time on Oracea when people have Weight Gain *:
- < 1 month: 33.33 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 66.67 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight Gain when taking Oracea *:
- female: 77.78 %
- male: 22.22 %
Age of people who have Weight Gain when taking Oracea *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 33.33 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 33.33 %
- 60+: 33.33 %
Top conditions involved for these people *:
- Rosacea (4 people, 44.44%)
- Stress And Anxiety (2 people, 22.22%)
- Panic Disorder (2 people, 22.22%)
- Androgenetic Alopecia (2 people, 22.22%)
- Multiple Sclerosis (1 person, 11.11%)
Top co-used drugs for these people *:
- Propecia (2 people, 22.22%)
- Victrelis (1 person, 11.11%)
- Prempro (1 person, 11.11%)
- Nuvigil (1 person, 11.11%)
- Lisinopril (1 person, 11.11%)
Top other side effects for these people *:
- Fatigue (4 people, 44.44%)
- Stress And Anxiety (3 people, 33.33%)
- Muscle Aches (3 people, 33.33%)
- Depression (3 people, 33.33%)
- Gynaecomastia (2 people, 22.22%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight gain when taking Oracea?
Browse all side effects of Oraceaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
Can you answer these questions?
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
You may be interested in these reviews
I was just diagnosed with A-Fib (after a visit to the E.R., I.C.U. And eventual "cardio version". I am currently on Multaq and Elouise". Over the last 2 months I have put on about 15 lbs. nothing else has changed! Work out at the YMCA 3-5 times a week. This is driving me crazy! Any ...
26 pounds of weight gain within 2 yrs. I never had problems with weight gain before being out on Hormone Replacement Therapy. I was put on these to reduce my extreme heavy menstrual flow VS having a hysterectomy. My periods ceased within the first month of taking. I can deal with hot flashes ...
have just strted valproate and am terrified of weight gain. GP seems to think that as im only on 400mg per day it shouldnt make any difference. Is because it increases your appetite or some other reason. Im not going to tke it if it puts weight on. Struggle enough as it is
Hi. Was on Amitriptyline for years and gain lots of weight. As replacement doctor prescribed Promethazine as medicine without weight gain side effect. Any body knows is it for better or for worse? Thank you for sharing your opinion With kind regards Casandra